MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; ENDOSCOPE

INTUITIVE SURGICAL, INC None; ENDOSCOPE
Model Number 470056-08
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, a 30-degree endoscope plus was not responding to some commands.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) contacted the customer and obtained the following information: the endoscope rotates on its own ¿upside down¿ without the surgeon at the console using any commands.The failure was related to poor responsiveness.The movement of the surgeon did not scale appropriately to the endoscope.The movement was lesser.The endoscope moved in the intended direction and the issue happened during the procedure.The procedure was completed robotically and there was no injury to the patient.The procedure was prolonged by 15 - 30 minutes.No fragments fell into the patient.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the 30-degree endoscope plus to perform failure analysis (fa).Fa was not able to confirm and reproduce the customer reported complaint.The endoscope was visually inspected and found with mechanical damage to the scope¿s distal tip.The root cause of is typically attributed to the use conditions, such as inadvertent collisions with hard surfaces or drop of the scope.

Brand Name
None
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50195649
Report Number2955842-2026-35172
Device Sequence Number12286608
Product Code GCJ
UDI-Device Identifier00886874116562
UDI-Public(01)00886874116562
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K191736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470056-08
Device Catalogue Number470056
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown